Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had masturbation. Continued have one after another. tkaign detox. What is happening?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
Something strange is happening. I assure you I am most serious, this is not a joke.
Most men ejaculate, go flacid for 15 minutes or so, then can perform again.
Yesterday, upon returning home from a 6 day lock up in a detox, I began masturbating. After a very quick yet intense orgasim, I didn't 'go down', I continued masturbating, and continued to have one intense orgasim after another at short intervals. After the fourth one, I began getting soft, yet still semi erect. Went to sleep, and woke up erect. I once heard of something called Pryapism.
Please tell me what is happening to me?
Thank you sincerely.
Prior to my detox, I rarely got erections, and when I did, if I could even ejaculate at all, it was 'dry'. Other info : I am 49.
Posted Sun, 25 Aug 2013 in Mental Health
Answered by Dr. Susanta Padhy 16 hours later

Thanks for the query

I do sincerely consider that your symptoms that you are experiencing is genuine

Priapism means painful persistent erection. I do underline the word painful more than persistent

I presume from your description that your erection was though was there for long time but was not painful. Correct me if I am not right

Can you kindly clarify with what medications were you detoxified ? and on what substance were you dependent on ?

I would answer you better after I get clarification from you

I await your response
Above answer was peer-reviewed by
Follow-up: Had masturbation. Continued have one after another. tkaign detox. What is happening? 2 hours later
Thank you. I was detoxing from Klonopin a 10mg daily dose for 15 years. I also got off a few SSRI's and Vicodin. That was replaced with Trazadone, Librium and Keppra. I still however take a myriad of other medications for blood pressure, enlarged prostate, and singular. Thank you again.
Answered by Dr. Susanta Padhy 3 hours later
Thank you

One of the side effect of Trazodone is priapism.

Issues related to high blood pressure, antihypertensives and medicines for enlarged prostate , in early phases of "off SSRI "can be associated with such issues that you are referring to, indirectly, though not directly.

You did not mention whether the erection was painful ! Moreover, did you attain orgasm with all 4 episodes of ejaculation and did you spend quality time in fantasy, foreplay etc before masturbation

A better way of clarifying all these issues is to do a penile doppler study which will help your doctor to diagnose. Consult a urologist in this regard

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor